Helping


It was rough around here yesterday.  GS was in his finest form, smart mouth and attitude in full gear.  I absolutely h a t e when he acts that way.  I physically hurt.  I’m so afraid of him imitating his older cousin who’s already been brought home by the cops, and was suspended from school on the first day back.  When GS talks like that I see him following in the wrong footsteps and I feel so helpless and lost.  Yesterday I wanted to slap his smart mouth.  Instead I told him I couldn’t be around him when he was like that and I was going to my room and closing the door.  Which I did.  So I could cry in private.  I know it’s the stupid meds.

Later S had something in his eye and kept yelling that it hurt.  I was trying to help wash his eye, and ended up yelling back at him, something I rarely do.  He got angry and defensive, and I again retreated to my room to have a good cry and lick my wounds.

I’m surprised at how I rejected I felt.  Here I am trying to help my son, only to be yelled at because I wasn’t doing anything, yet he wouldn’t allow me to wash his eye, or look at it.  All the men in this house have the same syndrome (though I’ve made some headway with husband); scream for help, then thwart your rescuer because it hurts.  Just pisses me off.  Don’t scream for help then if you don’t truly want it!

I went to bed feeling miserable and worthless.  A familiar feeling and one I fear I will never be without.  I don’t do rejection well.

I feel somewhat better this morning, though the MS is really kicking my ever loving butt, which isn’t helping my mood any.  However, S is in his manic phase today and by the time I leave my lair he has mopped the kitchen floor, done the dishes, cleaned the guest bath, sprayed and scrubbed spots from the rug and vacuumed!  His way of making up to me, I guess.  His eye is fine and so is his mood–thanks to good karma, or vibes, or luck.

Starting tomorrow I will be on only 150 mg of Effexor (plus my other meds).  I’m struggling now, how bad might it get?  I could always call my dr and see if we should slow down.  I just want it to be over and get back to feeling good again.

3 thoughts on “Helping

  1. You perhaps are in a ‘hurry to feel well’ but maybe slower is better in the end so your body can tell you if the dosage you’re on is too little or not….before you slow down any more…Just a thought…Diane

Leave a Reply

Please log in using one of these methods to post your comment:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s